Volume 47, Issue 3, October 2005

ISSN: 1434-6028 (Print) 1434-6036 (Online)

In this issue (18 articles)

  1. No Access

    Statistical and Nonlinear Physics

    Regeneration of stochastic processes: an inverse method

    F. Ghasemi, J. Peinke, M. Sahimi Pages 411-415
  2. No Access

    Statistical Physics and Biological Information

    Percolation of a bit-string model

    S. Taneri Pages 417-422
  3. No Access

    Statistical Physics and Biological Information

    Template coexistence in prebiotic vesicle models

    D. G.M. Silvestre, J. F. Fontanari Pages 423-429
  4. No Access

    Statistical Physics and Biological Information

    Size dependent complexity of sequences in protein families

    J. Li, J. Wang, W. Wang Pages 431-436
  5. No Access

    Interdisciplinary Physics

    Zipf's law from a communicative phase transition

    Pages 449-457